Calculus of Variations and Geometric Measure Theory

M. Morandotti

Self-propelled micro-swimmers in a Brinkman fluid

created by morandott on 05 Oct 2010
modified on 02 Oct 2014


Published Paper

Inserted: 5 oct 2010
Last Updated: 2 oct 2014

Journal: Journal of Biological Dynamics
Volume: 6, Supp. 1
Pages: 88-103
Year: 2012
Doi: 10.1080/17513758.2011.611260
Links: online paper


We extend the existence, uniqueness, and regularity result obtained in \cite{DalMasoDeSimoneMorandotti2010} for the case of a self-propelled swimmer in a viscous fluid to the case of a self-propelled swimmer immersed in a particulate medium, modeled as a Brinkman fluid.

\begin{thebibliography}{99} \bibitem{DalMasoDeSimoneMorandotti2010} G.\@ Dal Maso, A.\@ DeSimone, M.\@ Morandotti: An existence and uniqueness result for the motion of self-propelled micro-swimmers. Preprint SISSA 442010M (2010), submitted. \end{thebibliography}

Keywords: swimming, Brinkman equation, self-propelled motion, particulate media